| Model Number |
ZXT150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was not implanted.If explanted, give date: not applicable, as the lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt150 22.0 diopter lens was received crumbled and unable to be used.It was also confirmed that this event did not occur during handling and prior to insertion, but when the package (lens box) was received and opened.There was no patient contact.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 12/07/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The product is inspected by a qualified inspector using a microscope with a 12x magnification.It can be seen that the lens is contaminated, dust particles are present.This is expected as the lens was transported from controlled environment during manufacturing to a non-sterile, non-environmental controlled area.Investigation of the return sample and the condition of the return sample do not suggest the defect was introduced during manufacturing.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.